# SDR NWAA072383257

- Difficulty date: July 2, 2007
- Submitted: July 3, 2007
- Operation: Air carrier
- Aircraft: N357NW
- Make and model: Airbus A320-212
- Aircraft serial: 830
- Aircraft time: 27,038 hours, 12,155 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 321454
- Part serial: 708
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 33,914 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY ESCAPE LIGHTING EPSU 11WL INOP.  REPLACED EPSU 11WL, OPERATIONAL CHECK OK.
